# SDR AALA2018082059029

- Difficulty date: August 4, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261BG,  FRAMES 64 TO 66, Y512 TO Y1732.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701 REVISION H.
